# SDR 36020602034

- Difficulty date: June 2, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N820NA
- Make and model: Snias AS350B3
- Aircraft serial: 3602
- Aircraft time: 597 hours, 1,175 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 597 hours, 1,115 cycles
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5084
- Part serial: 865
- Condition: Leaking
- Location: Main Rotor
- Part time: 597 hours, 1,175 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

M/R PITCH SERVO LEAKING EXCESSIVLY.
